# SDR UALA2010021500571

- Difficulty date: February 14, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 52,639 hours, 19,072 cycles
- Engine: Iae V2527A5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: 39CV
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL ECAM MSG; FLAPS LOCKED, ALIGNMENT FAULT.  HAPPENED WHEN GOING TO FLAPS-2, IAW CREW MAINT TEXT: PFR HAD FLP1 CHECK LT MECH DRIVE, FLAP 2 CHECK LT MECH DRIVE.  FLAPS CHECKED OK. ECAM MESSAGES SHOW FLAP LT PROX SENSOR 2 39CV AT FAULT. MEGGERED & RANG WIRES FROM 39CV TO LGCIU 2 PINS 5J AND 5K ALL CHECKED OK. REPLACED 39CV SENSOR PRECAUTIONARY IAW MM. TESTED IAW MM. OPS CKS OK.
